On differentiability of the operator of best approximation by rational fractions
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1060-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a7,
author = {A. V. Kolushov},
title = {On differentiability of the operator of best approximation by rational fractions},
journal = {Doklady Akademii Nauk},
pages = {1060--1062},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a7/}
}
A. V. Kolushov. On differentiability of the operator of best approximation by rational fractions. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1060-1062. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a7/